# SDR FDKA2008112300299

- Difficulty date: November 23, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N860MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145773
- Aircraft time: 10,243 hours, 10,270 cycles
- System (JASC): 5241 · Galley Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Galley Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6283 CVG-DAY - GALLEY DOOR DIFFICULT TO CLOSE.  MX CLEANED AND LUBED DOOR, OPS CHECKED GOOD.
